MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA CAPIOX FX25; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CORPORATION, ASHITAKA CAPIOX FX25; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number CX*FX25RW
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E1: contact: requested, unknown.E1: telephone number: requested, unknown.G4: 510(k) no.: k130520.The actual device is not available for return; therefore, an evaluation of the actual device was unable to be conducted.Confirmation of the provided image: the yellow cap of the three-way valve (blue cock) and the female connector had been damaged.Simulation test: as a result of applying an instantaneous impact load to the yellow cap of a factory-retained sample, the yellow cap and the female connector became damaged in a state similar to that shown in the provided image.The manufacturing record and the shipping inspection record of the actual device no anomaly was found.Past complaint file of the involved produce code and lot number: no other similar report was found.Based on the investigation results, no anomaly was found in the manufacturing records.Since the actual device could not be confirmed, it was not possible to clarify the cause of the occurrence.It was considered possible that some kind of impact load was applied to the yellow cap of the three-way valve based on the provided image, which led to damage.However, it was not possible to clarify exactly when the load was applied.Relevant ifu reference: do not use if the package or device is damaged (e.G.Cracked) or any of the port caps are off.If the product is dropped during set-up, do not use it.Replace with another device.Terumo medical corporation (tmc) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.
 
Event or Problem Description
Terumo received the following information: it was reported that when the product was unpacked it was found that the yellow part on the top (sampling system) was broken and fell off.The procedure outcome was not reported.There was no harm to the patient reported.

Brand Name
CAPIOX FX25
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya-shi, shizuoka 418-0 015
JA  418-0015
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418-0 015
JA   418-0015
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key24948694
Report Number9681834-2026-00084
Device Sequence Number20149793
Product Code DTZ
UDI-Device Identifier04987350701046
UDI-Public(01)04987350701046(17)280531(10)250618
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCX*FX25RW
Device Catalogue NumberCX*FX25RW
Device Lot Number250618
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown